# SDR DALA2023021701242

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,227 hours, 39,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 1R DOOR SLIDE PACK STRAP DETACHED. CORRECTIVE ACTION: REPLACED VELCRO AND REATTACHED SLIDE STRAP. (9901242)
